Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking adderall for a long time and feeling tired. What are the side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
I've been taking 45mg of Aderall twice daily for 9 months. Does this medication age you? My husband tells me that I constantly look tired, and that I seem to have aged approx 3-5 yrs.
Posted Wed, 20 Feb 2013 in Mental Health
Answered by Dr. Sundar Gnanavel 28 minutes later
Hello XXXXXXX ........
Thanks for your query. I understand your concern with the side effects of the drug. Aderall is a combination of amphetamine and dextroamphetamine, that are psychostimulants used in treatment of various psychiatric disorders. These drugs do cause drying of skin as a side effect and give a coarser feel to your skin in addition to occasional skin rashes. However, they do not accelerate aging process as such and these changes are reversible. Hence nothing to worry. Consume plenty of fluids and try moisturiser/ sun screen if required. The drug also affects sleep. Hence, you need to regularise your sleep rythm to reduce tiredness. Hope i addressed your concern.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor